Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AntRobinson

Steroid in cyst

Recommended Posts

Hi guys

Today I saw my derm for a 6 week accutane review, and they had a look at a massive cyst on my face. Firstly they drained it of all puss and then injected the steroid. I was wondering if anybody new how long it would take for the swelling where the cyst was to reduce in size. Also it looks kinda purple almost like a bruise, is that normal?

Any help is greatly appreciated, thanks in advance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×